# SDR AALA20141208016

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LT CUSP AT FUSELAGE STATION 845.  REPAIRED CUST IAW AARD 53-20-00-16.
